# SDR IPXA1564270

- Difficulty date: December 29, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR1 ENG NACELLE STRUT FWD FAIRING AREA, INBD Z ANGLE UNDER PANEL 431AT IS GOUGED ON UPPER SURFACE, NAC STA 134 (MARKED).  R & R Z ANGLE IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01-0G.
